Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sexual Side Effects ryanometer

Posted by Sabina on June 24, 2003, at 0:32:48

In reply to Re: Sexual Side Effects, posted by ryanometer on June 24, 2003, at 0:06:09

I'm at week three on Lexapro and also haven't "finished" in that time. Very frustrated, to say the least. That's actually the least problematic side effect I've had so far. My anxiety is through the roof, which is allegedly what was being treated. I've been assured by several folks here that the sexual and other problems will go away in time. I just hope that's true. My boyfriend is optomistic, but isn't as concerned as I am about it. Then, it's not happening to him, is it?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sabina thread:109458
URL: http://www.dr-bob.org/babble/20030619/msgs/236541.html